International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 25, Pages 1623-1626
A relative integral basis over for the normal closure of a pure cubic field
1Okanagan University College, Department of Mathematics and Statistics, Kelowna V1V 1V7, British Columbia, Canada
2Carleton University, School of Mathematics and Statistics, Ottawa K1S 5B6, Ontario, Canada
Received 29 April 2002
Copyright © 2003 Blair K. Spearman and Kenneth S. Williams. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a pure cubic field. Let be the normal closure of
. A relative integral basis (RIB) for over is given. This RIB simplifies and
completes the one given by Haghighi (1986).